# SDR FDEA201411073843

- Difficulty date: November 7, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028200000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOORBOARD BETWEEN FRAME 62 - 65, BL -Y1456 & -Y1959 IS CRACKED.  FABRICATED FLOOR PANEL 252YG ON T14 1104747 IAW DWG SRZ-25-005.  INSTALLED FLOOR PANEL 252YG IAW AMM 53-10-25-04-02.  CLASSIFIED AS CAT A MAJOR REPAIR.
